# SDR 6PMR202012090217

- Difficulty date: November 4, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30021
- Part serial: NSN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 64,129 hours, 25,198 cycles
- Component: Horizontal Stab, Boeing
- Component part number: 180N0002904
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO N/R 10248.0217 DISCREPANCY: TWO (2) AREAS WITH CORROSION ON UPPER SKIN SURFACE OF LEFT HORIZ STAB AFT SKIN PLANK NEAR SEAMAT APPROX. LOCATION ON AT APPROX. 35 INCHES AFT OF LOGO LIGHT AND APPROX. 81 AND 1/4 INCHES OUTBOARD OF UPPER MOVEABLE FAIRING.  CORRECTIVE ACTION: COMPLIED WITH FVCI CONTROL NR 20498-1 REV A FOR REPAIR ON UPPER SKIN SURFACE OF LEFT HORIZ STAB SKIN PLANK NEAR SEAMAT APPROX 35" OF LOGO LIGHT A& 81.25" OUTBOARD OF UPPER MOVEABLE FAIRING.
